MAUDE Adverse Event Report: AESCULAP AG COLUMBUS® REVISION F; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

AESCULAP AG COLUMBUS® REVISION F; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number NR147M
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The adverse event is filed under ais reference (b)(4).Investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Event or Problem Description
An outside law firm reported that a patient experienced failure of a right knee prosthesis that required revision surgery.According to the operative report dated (b)(6) 2025, the patient underwent revision arthroplasty of the right knee due to a failed right total knee replacement.The operative report indicates that the femoral and tibial components were grossly loose, with minimal cement adherence noted.The surgeon documented a suspected cement adhesion issue associated with the prior implant.The existing prosthetic components were easily removed with minimal bone loss.The femur and tibia were prepared and revision components were implanted using bone cement.Trialing reportedly demonstrated appropriate alignment and stability through range of motion.The wound was irrigated and closed in layers, and the patient was transferred to recovery in stable condition.No intraoperative complications were reported in the operative record.

Brand Name
COLUMBUS® REVISION F
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key24639446
Report Number3005673311-2026-00041
Device Sequence Number15970006
Product Code JWH
UDI-Device Identifier04046964009594
UDI-Public(01)04046964009594(11)220707(17)270706(10)52769440
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/19/2026
Report Date (Section F) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNR147M
Device Catalogue NumberNR147M
Device Lot Number52769440
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/03/2026
Device Age35 MO
Event Location Hospital
Date Report to Manufacturer03/03/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/19/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Date Report Sent to FDA03/19/2026